Granuloma annulare is a benign inflammatory dermatosis. It has been shown to be associated with some malignancies like lymphomas, leukemias and solid tumors. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have had GA for over 20 years. Outta nowhere, for no apparent reason, I got a few, we treated them with cortizone injections and they went away only to be replaced with new ones. I have never had any on my face but they show up constantly. Rarely do they itch but they are ugly. I have tried the creams and they are useless in my case. My patches seem to have about a 5 year life span. If I get one in a highly visible area I will get it injected but other thatn that I have learned to live with them and dress around them, No middriff baring for me because right now I have a band of about 20 across my belly, didnt wear short shorts for years because of a couple bad ones on the back of my thighs. I have had other skin conditions also - small tumors removed - nothing cancerous. I was a hairstylist for 10 years and I thought the chemicals were to blame but I 've been out of that now for longer than I did it and I still have the GA so I guess that wasnt the case. OH - I was about 25 when I got my first flare up and I am 45 now and it shows no sign of stopping. So sorry but you may have to learn to live with this for the long term.
My wife first got GA after being given Atenelol. It lasted for several years then cleared up but not completely. She still had splotches on her legs. Then they gave her Metoprolol and here comes the GA again. This time it is worse than ever. Her legs look terrible. There is no wearing shorts for her. The people that gave her the Metoprolol knew she had a reaction to Beta Blockers but gave them to her anyway. We are thinking of contacting an attorney because her appearance is just ruined. She is scared and embarrassed because of this condition. The doctors told her it was caused from Diabetes but her whole family has Diabetes and they don't have this condition. I think thats a crock of Bull.
I'm only 16 and my derm told me I have GA. She gave me a topical steroid but the only difference I saw is they started appearing in other places. They've been growing slowly, and I currently have 14 different patches of GA of varying sizes and colors. I dont have any existing conditions, but I have heard GA is connected to auto-immune disorders and both sides of my family have extensive lines of different auto-immune disorders. I want to know what is going on and if they are a sign that there is something else going on or if it is simply there, but I can't go to the doctor until July. If anyone knows of something that could help or to put my mind at ease, I'd be very grateful.
My dermatologist suggested a drug (which is really hard on the liver) and I tried it but got sick of the weekly blood tests and quit after about a month or so - no real improvement anyway and the lab results were showing that is was not good for me. His only other suggestions are light therapy and cortisone injections. I have too many to inject and Ive recently had a skin cancer removed so I don't think the light is such a great idea either. Any other ideas?
I read about ROM therapy being processing. Did anybody try that? It's a treatment used for leprosis, but that has been effective on granulauma annulare. Only one pill a month, no side effects. Works really fast.
i m 21,i have lesion on my right cheek and doctors concluded that it is granuloma annulare,consistently the ring is englarging and occupied my right cheek totally,and the skin inside the ring is suppresed and my cheek is looking totally flat now,my entire face is changed,doctor suggested to use dapsone daily and tacrolimus cream,i have been using them from one year but no use,i dnt hav diabetes even,tell me what to do to get rid of that.its really frustrating?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.